# SDR UALA2012071103736

- Difficulty date: July 9, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 61,799 hours, 23,103 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: 195PN01Y01
- Part serial: 42
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM POSITION INDICATOR INOP.  REPLACED RUDDER TRIM INDICATOR.
